MAUDE Adverse Event Report: NOAH MEDICAL CORP. GALAXY SYSTEM

NOAH MEDICAL CORP. GALAXY SYSTEM
Catalog Number CRB-1550
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Pneumothorax (2012)
Date of Event 07/30/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
On (b)(6) 2025, a bronchoscopy procedure was performed using the noah galaxy device, and no device-related issues were reported during the case.The procedure was completed successfully, and the patient was discharged.Immediate post-procedure x-ray showed no evidence of pneumothorax.Approximately three hours later, the patient returned with respiratory distress and subsequently experienced cardiac arrest.A pneumothorax was identified, and the patient was admitted and was treated with targeted temperature management.The physician did not attribute these serious adverse events to the galaxy device.A clinical engineer conducted a log review, which did not reveal any device-related malfunctions or user errors.On august 4, 2025, the company representative was notified that the patient had passed away.The physician attributed the cause of death to bilateral pneumothorax resulting from the thymectomy and confirmed that the galaxy device was not considered a contributing factor.
 
Event or Problem Description
A galaxy-assisted bronchoscopy procedure was performed on a patient with no device-related malfunctions observed.The patient was discharged the same day; however, approximately three hours later, the patient returned with respiratory distress, experienced cardiac arrest, and was found to have a pneumothorax.The physician did not attribute these events to the use of the galaxy device.On august 4, 2025, the company representative was informed that the patient had unfortunately passed away.The physician attributed the cause of death to bilateral pneumothorax resulting from the thymectomy and confirmed that the galaxy device was not considered a contributing factor.

Brand Name
GALAXY SYSTEM
Common Device Name
GALAXY SYSTEM
Manufacturer (Section D)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer (Section G)
NOAH MEDICAL CORP
2075 zanker road
san jose CA 95131
Manufacturer Contact
patricia apps
2075 zanker road
san jose, CA 95131
MDR Report Key22922563
Report Number3021325287-2025-00027
Device Sequence Number9156610
Product Code EOQ
UDI-Device Identifier00850048825048
UDI-Public010085004882504811240702
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCRB-1550
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention; Death;
Patient Age41 YR
Patient SexFemale
Patient Weight51 KG
Patient EthnicityNon Hispanic